Sibirskii Zhurnal Vychislitel'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 1998, Volume 1, Number 2, Pages 153–170 (Mi sjvm299)  

This article is cited in 6 scientific papers (total in 6 papers)

On the $h$-$p$ version of the finite element method for one-dimensional boundary value problem with singularity of a solution

V. A. Rukavishnikov, A. Yu. Bespalov

Computing Center, Far-Eastern Branch, Russian Academy of Sciences, Khabarovsk

Abstract: The paper analyzes the $h$-$p$ version of the finite element method for a one-dimensional model boundary value problem with coordinated degeneration of initial data and with strong singularity of a solution. The scheme of the finite element method is constructed on the basis of the definition of $R_\nu$-generalized solution to the problem, and the finite element space contains singular power functions. By using meshes with concentration at a singular point and by constructing the linear degree vector of approximating functions in a special way, a nearly optimal two-sided exponential estimate is obtained for the residual of the finite element method.

Full text: PDF file (835 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.632
Received: 12.09.1997
Language:

Citation: V. A. Rukavishnikov, A. Yu. Bespalov, “On the $h$-$p$ version of the finite element method for one-dimensional boundary value problem with singularity of a solution”, Sib. Zh. Vychisl. Mat., 1:2 (1998), 153–170

Citation in format AMSBIB
\Bibitem{RukBes98}
\by V.~A.~Rukavishnikov, A.~Yu.~Bespalov
\paper On the $h$-$p$ version of the finite element method for one-dimensional boundary value problem with singularity of a~solution
\jour Sib. Zh. Vychisl. Mat.
\yr 1998
\vol 1
\issue 2
\pages 153--170
\mathnet{http://mi.mathnet.ru/sjvm299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1700959}
\zmath{https://zbmath.org/?q=an:0906.65084}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm299
  • http://mi.mathnet.ru/eng/sjvm/v1/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bespalov A., Rukavishnikov V., “The Exponential Rate of Convergence of the Finite-Element Method for the Dirichlet Problem with Singularity of the Solution”, Dokl. Math., 62:2 (2000), 266–270  mathscinet  zmath  isi
    2. Rukavishnikov V., “On the Uniqueness of an R-V-Generalized Solution to Boundary Value Problems with Inconsistently Degenerate Initial Data”, Dokl. Math., 63:1 (2001), 68–70  mathscinet  zmath  isi
    3. A. Yu. Bespalov, V. A. Rukavishnikov, “The use of singular functions in the $h$-$p$ version of the finite element method for a Dirichlet problem with degeneration of the input data”, Sib. zhurn. vychisl. matem., 4:3 (2001), 201–228  mathnet  zmath
    4. E. V. Kashuba, V. A. Rukavishnikov, “On the $p$-version of the finite element method for the boundary value problem with singularity”, Sib. zhurn. vychisl. matem., 8:1 (2005), 31–42  mathnet  zmath
    5. Rukavishnikov V.A., “Methods of Numerical Analysis for Boundary Value Problems with Strong Singularity”, Russ. J. Numer. Anal. Math. Model, 24:6 (2009), 565–590  crossref  mathscinet  zmath  isi  elib  scopus
    6. Rukavishnikov V.A., “O kraevykh zadachakh s silnoi singulyarnostyu”, Vestnik Tikhookeanskogo gosudarstvennogo universiteta, 2011, no. 2, 033–042  mathscinet  elib
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:130
    Full text:47
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021